Conditional Weak Compactness in Certain Inductive Tensor Products.
Mathematische Annalen, Tome 201 (1973), pp. 201-210
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1973__201_162386,
author = {D.R. Lewis},
title = {Conditional {Weak} {Compactness} in {Certain} {Inductive} {Tensor} {Products.}},
journal = {Mathematische Annalen},
pages = {201--210},
year = {1973},
volume = {201},
zbl = {0234.46069},
url = {http://geodesic.mathdoc.fr/item/MAN_1973__201_162386/}
}
D.R. Lewis. Conditional Weak Compactness in Certain Inductive Tensor Products.. Mathematische Annalen, Tome 201 (1973), pp. 201-210. http://geodesic.mathdoc.fr/item/MAN_1973__201_162386/